On Closed Abelian Subgroups of Real Lie Groups
Journal of Lie theory, Tome 7 (1997) no. 2, pp. 279-286
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1997_7_2_a8,
author = {M. Wuestner},
title = {On {Closed} {Abelian} {Subgroups} of {Real} {Lie} {Groups}},
journal = {Journal of Lie theory},
pages = {279--286},
year = {1997},
volume = {7},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1997_7_2_a8/}
}
M. Wuestner. On Closed Abelian Subgroups of Real Lie Groups. Journal of Lie theory, Tome 7 (1997) no. 2, pp. 279-286. http://geodesic.mathdoc.fr/item/JLT_1997_7_2_a8/